# SDR USAA2012011200004

- Difficulty date: January 4, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 40,348 hours, 16,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR68 TO FR69, -Y1162.  REPLACED FLOORBEAM BETWEEN FR68 TO FR69, -Y1162 IAW A319 SRM 51-72-11 & DRAWING D53472780.
